| Catalog Number |
07028024190 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The investigation reviewed the calibration signals from (b)(6) 2023 and (b)(6) 2023; the results were within the specified ranges.The investigation reviewed the qc recovery on (b)(6) 2023 and (b)(6) 2023; the results were within the specified ranges.The investigation is ongoing.
Event or Problem Description
The initial reporter received thirty-three questionable elecsys toxo igm (toxo igm) results from patient samples tested on the cobas e 801 analytical unit.The patient samples were rerun using a chemiluminescence laboratory method.Please refer to the attachment pt-(b)(4) for the table containing the examples of questionable results.
Additional Manufacturer Narrative
The expiration date of the reagent was provided as "feb 2024".The investigation found there was decreased specificity, but the performance of the reagent was within specifications.The investigation did not identify a product problem.